Skip to main content
Skip to main navigation menu
Skip to site footer
UNIWERSYTET KOMISJI EDUKACJI NARODOWEJ
W KRAKOWIE
Search
Open Menu
Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica
Current
Archives
About
About the Journal
Submissions
Editorial Team
Privacy Statement
Contact
Login
Home
/
Archives
/
Vol. 9 (2010)
Vol. 9 (2010)
Published:
2010-03-12
Published
Global aspects of the geometry of surfaces
Brian Harbourne
5-41
PDF
Unstable (Stable) system of stable (unstable) functional equations
Andrzej Mach, Zenon Moszner
43-48
PDF
On a generalization of the Popoviciu equation on groups
Małgorzata Chudziak
49-54
PDF
On the hat problem, its variations, and their applications
Marcin Piotr Krzywkowski
55-68
PDF
On Schwarz-type boundary-value problems of polyanalytic equation on a triangle
Yufeng Wang, Yanjin Wang
69-78
PDF
On asymptotic cyclic contractions
Bożena Piątek
79-86
PDF
Boundary value problems for a second-order elliptic equation in unbounded domains
Damian Wiśniewski
87-122
PDF
Boundary value problems with shift for generalized analytic vectors
George Akhalaia, Nino Manjavidze
123-132
PDF
On systems of equations with unknown multifunctions related to the plurality function
Anna Bahyrycz
133-142
PDF
Some properties of analytic sets with proper projections
Justyna Szpond
143-150
PDF
Information
For Readers
For Authors
For Librarians